# SDR EIA20000011

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ON DESCENT, PRIMARY TRIM INOPERATIVE WITH NOSE UP TRIM.  ALTERNATE WORKED OK IN BOTH DIRECTIONS.  PRIMARY WORKED NORMAL ON GROUND.  (M)
